MathSciNet Relay Station
MathSciNet bibliographic data
MR537073 (80j:06004) 06A10 (26B35)
Hwang, F. K. Majorization on a partially ordered set. Proc. Amer. Math. Soc. 76 (1979), no. 2, 199–203.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement